Hey guys. I was diagnosed with Panic Disorder in 2010 and initially took Lexapro 10mg to help control the panic attacks. In March of last year, I decided (with the help of my physician, of course) to kick the medication because it was doing more harm than wonders.
Anyway, in April of last year, I began experiencing this strange strain in my eyes which was accompanied by dizziness. I had this until July, when it completely went away. Last week, however, I had a mild panic attack (for the first time in a while) in my car and the dizziness/eye strain has returned.
The dizziness is not like a typical, lightheaded feeling. It's more of a feeling like I am going to fall flat on my rear, or as if I'm swaying when I'm walking. The ground does not feel solid at times. Always with this dizziness, I have strain in my eyes that causes my vision to be blurry, and makes it hard to concentrate.
In May, I went to the hospital, thinking it may have been physical, but I had several tests done and they ruled it as a symptom of anxiety. Has anyone else experienced this before? It's so incredibly exasperating and I find it hard to do much other than sit. Thanks.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.